BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1989 Volume 10 >

Please use this identifier to cite or link to this item:

Title: Maximal Domains of Univalence of the Full Elliptic Integrals of the First and the Second Kind Considered as Analytic Functions of the Complex Modulus
Authors: Todorov, Pavel G.
Keywords: Complex Analysis
Issue Date: 1989
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 10, No 1, (1989), 140p-146p
Description: [Todorov Pavel G.; Тодоров Павел Г.]
ISSN: 0204-9805
Appears in Collections:1989 Volume 10

Files in This Item:

File Description SizeFormat
Pliska-10-1989-140-146.pdf8.84 MBAdobe PDFView/Open
Abstract.jpgAbstract79.34 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License